Meds, Mind, Body & Benefits > Questions About Treatment & Side Effects

Kaletra - dizziness on full dosage?

(1/1)

pozjef:
Has anyone experienced excessive dizziness on Kaletra?  My Dr. put me on 3 pills, twice a day and for months I was very dizzy, my brain seemed to be spinning inside my head.  Then I learned that the standard dosage was 2 pills twice a day, I switched to the lower dose, and I have much, much less dizziness.  Has anyone else experienced this.  I can't find it listed anywhere re side effects for kaletra.
jeff

trellium:
Hi Jeff

did you switch to the newer tablets or are you still on the capsules?

The standard daily dosage for Kaletra is 6 capsules, or 4 for the newer tablets
(total: 800 mg lopinavir & 200mg of ritonavir)

I've not experience any dizziness so far, could it be from the other meds in your combo?
It is best to talk to your doctor about any side effect that seems unusual or that is especially bothersome

inmontreal:
i had MAJOR dizziness before the meds..the doc said it might be because i had the virus for awhile but because i had high cd4's i didnt need meds..eventually the virus was affecting the brain...after 2 weeks on meds..6 gel caps a day..the dizziness went away almost completly..so check with our doc to see what could cause it cuz  i didnt have dizziness with the meds

Navigation

[0] Message Index

Go to full version